Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Discharge from penis at random times. Taking workout supplements like testosterone booster createin. Reason?

Answered by
Dr.
Dr. V. Sasanka

Urologist

Practicing since :1995

Answered : 529 Questions

default
Posted on Tue, 19 Nov 2013 in Men's Health
Question: Hi, I have what seems to be a drip out of my oenis at random times throught the day, I recently started taking some workout supplements wich include testosterone booster createin and amino acids, could it be something I am taking. I haven't been sexually active in almost 6 months. This just started a couple days ago.
doctor
Answered by Dr. V. Sasanka 1 hour later
Brief Answer:
Could be semen, but rule out urethritis

Detailed Answer:
Hi,
It sounds like you could be having a discharge of pent up secretions from your genital tract. This frequently happens in young adults after a period of sexual abstinence when they strain to pass a bowel movement, but in your case it is unusual that it seems to be happening at random intervals through the day. Therefore, there is just a possibility that you could be having an (bacterial/chlamydial/viral) inflammation of urethra which is the passage which conducts urine and semen outside.
Again, however, it would be unusual to develop urethritis without a recent sexual encounter, and thus if possible, I suggest that you get a few basic tests done. These include an examination of your urine, and a Stain of secretions if they can be obtained on a glass slide, and a culture of the initial part of urine stream. This might reveal any major bacterial infection, which should clear with a short course of antibiotics like Doxycycline or Azithromycin.
Hope I have been able to help you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Azithromycin

doctor1 MD

I have a 28 momth old with dravets, she has had swollen glands and fever x 4 days. stated on zithromax yesterday at 125 mg. and wakes up to eat a small amount and falls right back to sleep. Also is having episodes of small amounts of emesis occasionally. At this age could it be mono?

doctor1 MD

gud day doc,im 22,male 168cm for height n 61kg in weight. I did a urinalysis on monday,d result returned wit a protein plus and 1-2hpf for wbc. I concluded a dose of zithromax n tinidazole last wk afta i consulted a doc. Bt wat does dis latest test result imply?

doctor1 MD

Sex: Male Age:25
On july 28th 2011 I have unprotected sex (anal,viganal, oral) with a working girl. In a few days (3-4days) after having sex I started to feel irritation in urethra and pain in testicles on one side. I visited a doctor he got me tested for "HIV I & II" and "RPR / VDRL" the result came normal (test was done 15days after the exposure). Doctor also gave me Azithromycin 250mg twice daily for 5days. I started to feel better but a few days later similar symptoms started to grow and sharp shooting pain developed which would occur on and off, the pain was basically on the left testical and would shoot upwards on the left side. I visited a doc again he gave me 1g azithromycin single dose and ciprofloxacin (750mg twice for two days )on Aug 17th. Again the things became normal for me for a week and then the pain gradually started again on Aug 26th when i felt the pain was growing i took azithromycin 2g again and i took ciprofloxacin 750mg twice for 1day on aug 30th. and now that still feel mind pain, sometimes shooting i have started to take on sept 9th doxycycline 100mg twice for 7days. I would like to know what the problem could be?.. I also want to mention that there were never a discharge or warts

doctor1 MD

My son was diagnosed with orchitis or epididymitis. My problem is that he always gets this immediately following an ingrown toenail infection. Also, his left side lower abdomen hurts more than his left testicle. He was given antibiotic injections, one each day for three days, and 5 days of azithromycin. This is the fourth time he has had this and it get worse each time. He is 12 years old. The urologist said yesterday that this just happens sometimes. What does that even mean??? He is finished with the antibiotics and seems a little better, but not like he usually is after the antibiotics.

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes in alternative treatments . The reason I had the tooth pulled was because I had an infection in the...